RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 9, Pages 69–80 (Mi ivm86)  

A multipoint boundary value problem with a sign-regular Green function

A. L. Teptin

Izhevsk State Technical University

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:9, 65–76

Bibliographic databases:
UDC: 517.927
Received: 11.09.2001
Revised: 02.12.2004

Citation: A. L. Teptin, “A multipoint boundary value problem with a sign-regular Green function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 9, 69–80; Russian Math. (Iz. VUZ), 49:9 (2005), 65–76

Citation in format AMSBIB
\Bibitem{Tep05}
\by A.~L.~Teptin
\paper A multipoint boundary value problem with a sign-regular Green function
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 9
\pages 69--80
\mathnet{http://mi.mathnet.ru/ivm86}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2209449}
\elib{http://elibrary.ru/item.asp?id=9083873}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 9
\pages 65--76


Linking options:
  • http://mi.mathnet.ru/eng/ivm86
  • http://mi.mathnet.ru/eng/ivm/y2005/i9/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:117
    Full text:63
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019